# SDR JJBA20250811024

- Difficulty date: August 9, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N12163
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500811
- Aircraft time: 44,545 hours, 30,997 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OVERWING EMERGENCY EXIT IDENTIFIER SIGN INOPERATIVE. UPON REMOVAL, FOUND LOOSE CONNECTION, RESECURED ELECTRICAL CONNECTIONS. OPS CHECK SAT
